Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dizziness, light headedness and nausea. Due to ear infection?

hi , i had a really bad ear infection just this past year. ( june- aug ) i had to go thru like three rounds of antibiotics to get rid of the fluid. in august i started feeling better, for about two weeks. Then i started feeling dizzy, light headed, nausea , etc! i since then havent felt like myself! i have a lot of foggy head feelings all day every day, i get tired very easily, my allergies have also started acting up, i was taking zyrtec but i havent felt much of an improvement with it, so i moved on to sudafed today....i have taken it twice today already! and i think i feel a little better, do you believe all these symptoms were caused from my first ear infection? its caused me so much misery, i started feeling depressed, and i was starting to get a lot of anxiety because i kept thinking i had something horrific!
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
I hope you have had your ears checked by ENT to ensure there is no middle ear effusion or a rupturd ear drum etc
Some of the above mentioned causes can lead to long term problems and recurrent infections.
A thyroid function (profile), with Vit D levels may show up why you are getting a worsening of the allergies plus a complete aeroallergen profile
Sudafed should not be taken for more than 4-5 days at a stretch as you get exactly the opposite symptoms.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor